# SDR 95ZZZZ123

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2736069004
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION IN MSP, COMPLETED REWORK OF PREVIOUSLY ACCOMPLISHED REPAIR TO THE RT FLAP UPPER SKIN (P/N 27-36069-004) JUST INBOARD OF WS 90.3 4.5 INCHES FORWARD OF TRAILING EDGE.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF EXISTING REPAIR AND THE FABRICATION AND INSTALLATION OF A REPAIR PATCH AND INTERNAL DOUBLER IAW FAIRCHILD SR.  (Z)
